RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 248, Number 5, Pages 1033–1036 (Mi dan43055)  

This article is cited in 10 scientific papers (total in 10 papers)

MATHEMATICS

On operators preserving disjointness

Yu. A. Abramovich, A. I. Veksler, A. V. Koldunov

A. I. Hertsen Leningrad Pedagogical Institute

Full text: PDF file (595 kB)

Bibliographic databases:
UDC: 513.88
Presented: Л. В. Канторович
Received: 10.05.1978

Citation: Yu. A. Abramovich, A. I. Veksler, A. V. Koldunov, “On operators preserving disjointness”, Dokl. Akad. Nauk SSSR, 248:5 (1979), 1033–1036

Citation in format AMSBIB
\Bibitem{AbrVekKol79}
\by Yu.~A.~Abramovich, A.~I.~Veksler, A.~V.~Koldunov
\paper On operators preserving disjointness
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 248
\issue 5
\pages 1033--1036
\mathnet{http://mi.mathnet.ru/dan43055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0553919}
\zmath{https://zbmath.org/?q=an:0445.46017}


Linking options:
  • http://mi.mathnet.ru/eng/dan43055
  • http://mi.mathnet.ru/eng/dan/v248/i5/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. L. Arenson, A. K. Kitover, “Compact disjointness preserving operators”, Funct. Anal. Appl., 26:2 (1992), 119–121  mathnet  crossref  mathscinet  zmath  isi
    2. I. G. Ganiev, “Reshetochnye gomomorfizmy v reshetkakh Banakha—Kantorovicha”, Vladikavk. matem. zhurn., 6:1 (2004), 37–41  mathnet  mathscinet  zmath
    3. A. G. Kusraev, “O nerasshiryayuschikh operatorakh”, Vladikavk. matem. zhurn., 6:3 (2004), 47–58  mathnet  mathscinet  zmath
    4. A. G. Kusraev, “Differentsirovaniya i avtomorfizmy v algebre izmerimykh kompleksnoznachnykh funktsii”, Vladikavk. matem. zhurn., 7:3 (2005), 45–49  mathnet  mathscinet
    5. A. G. Kusraev, “Automorphisms and derivations on a universally complete complex $f$-algebra”, Siberian Math. J., 47:1 (2006), 77–85  mathnet  crossref  mathscinet  zmath  isi
    6. A. E. Gutman, A. G. Kusraev, S. S. Kutateladze, “The Wickstead Problem”, Sib. elektron. matem. izv., 5 (2008), 293–333  mathnet  mathscinet
    7. A. W. Wickstead, “Banach lattices with topologically full centre”, Vladikavk. matem. zhurn., 11:2 (2009), 50–60  mathnet  mathscinet
    8. Z. A. Kusraeva, “Nerasshiryayuschie algebraicheskie operatory”, Vladikavk. matem. zhurn., 15:3 (2013), 54–57  mathnet
    9. A. G. Kusraev, S. S. Kutateladze, “Boolean-valued analysis of order-bounded operators”, J. Math. Sci., 218:5 (2016), 609–635  mathnet  crossref  mathscinet
    10. Z. A. Kusraeva, “Kharakterizatsiya i multiplikativnoe predstavlenie odnorodnykh polinomov, sokhranyayuschikh diz'yunktnost”, Vladikavk. matem. zhurn., 18:1 (2016), 51–62  mathnet
  • Number of views:
    This page:20
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019